A Natural Class of Sequential Banach Spaces

Volume 59 / 2011

Jarno Talponen Bulletin Polish Acad. Sci. Math. 59 (2011), 185-196 MSC: Primary 46B45, 46B20; Secondary 46B15, 46A35. DOI: 10.4064/ba59-2-8


We introduce and study a natural class of variable exponent $\ell ^{p}$ spaces, which generalizes the classical spaces $\ell ^{p}$ and $c_{0}$. These spaces will typically not be rearrangement-invariant but instead they enjoy a good local control of some geometric properties. Some geometric examples are constructed by using these spaces.


  • Jarno TalponenAalto University, Mathematics
    P.O. Box 11100, FI-00076 Aalto, Finland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image